# SDR SABA020011

- Difficulty date: January 26, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N965AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 965
- Aircraft time: 14,715 hours, 21,807 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Part serial: A4946
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 5121 FROM HKY TO CLT, SMOKE DETECTOR CAUTION LIGHT ILLUMINATED IN LAVATORY DURING SHORT FINAL INTO CLT.  NO EMERGENCY WAS DECLARED.  AIRCRAFT LANDED IN CLT WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY SMOKE DETECTOR, SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
